# SDR DALA2019102206090

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1325454) DURING INSPECTION FOUND CRACK ON LOWER FUSELAGE SKIN FROM STA 138.70 AT LH HORIZONTAL STABILIZER. CRACK ON LOWER FUSELAGE SKIN FROM STATION 138.70 AT LH HORIZONTAL STABILIZER WAS REPAIRED PER B737-800 SRM 51-10-01 REPAIR 11.
